# SDR UALA2010121304538

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,029 hours, 12,370 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 47
- Condition: Faulty
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECENT HISTORY OF 'SPOILER' EICAS MSG WITH 'PCA' FAULT BALL SET ON SCM 2L.  DUE TO RECENT HISTORY OF 'SPOILER' EICAS MSG WITH 'PCA' FAULT BALL SET ON SCM 2L. DUE TO SUCCESSFUL RESET AFTER REMOVAL & CLEANING OF PCA CONNECTORS; REMOVE INSPECT AND REPLACE IF NECESSARY  NR3 & NR10 CA CONNECTORS, CHECK THE RESISTANCE OF NR3 AND NR10 PCA CONNECTORS IAW FIM AND DOCUMENT MEASURED RESISTANCE.  IF RESISTANCE OK REPLACE SCM 2L WITH A -200 SERIES SPOILER CONTROL MODULE (481-9211). CONSULT ON-LINE IPC FOR PARTS LIST CURRENCY. RESISTANCE READINGS NR3 1-3 940 2-4 950.  NR10 1-3 945 2-4 940. REPLACED SCM 2. OPS CHECKS OK.
